MathSciNet Relay Station
MathSciNet bibliographic data
MR1065942 (92e:03063) 03D45 (03C57 03D30)
Downey, Rodney; Knight, Julia F. Orderings with $\alpha$th jump degree ${\bf 0}\sp {(\alpha)}$. Proc. Amer. Math. Soc. 114 (1992), no. 2, 545–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement